# SDR AALA20060068

- Difficulty date: January 19, 2006
- Submitted: February 21, 2006
- Operation: Air carrier
- Aircraft: N9615W
- Make and model: Doug DC-9-83
- Aircraft serial: 53562
- Engine: Pwa JT8D219
- System (JASC): 7314 · Engine Fuel Pump
- Part: Pump
- Condition: Inoperative
- Location: Fuel System
- Stage of operation: CL
- How discovered: V
- Nature of condition: Y
- Precautionary procedure: A

## Discrepancy

DFW INFLIGHT T1760/10JAN  - ON CLIMB-OUT, RIGHT HAND ENGINE STOPPED RESPONDING TO THROTTLE MOVEMENT.  EXHAUST GAS TEMPERATURE AT CLIMB LIMIT AND ENGINE ENGINE PRESSURE RATIO AT 1.3.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  REPLACED FUEL PUMP AND FUEL CONTROL. SYSTEM GROUND CHECKED NORMAL OPERATION.
